# SDR ASAA2023070843928

- Difficulty date: July 8, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,926 hours, 17,672 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER FUEL PUMP. LOW PRESSURE. GROUNDED - YES. ON DEFERRAL.
